# SDR C2XA07RI101

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 20,014 hours, 19,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2929 - EWR - CREW REPORTED BAGG SMOKE LIGHT ON, BUT NO VISUAL SMOKE IN CARGO BAY.  EWR MX REMOVED AND REPLACED BAGG SMOKE TEST RELAY AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
